I have recently have not been getting a throbbing hard erection like I am used to.
It gets hard enough to stand up and have sex but no where near like it usually does. I had taken some stamina rx pills a few times to increase stamina and wondered if they were contributing to the problem. Also my girlfriend had bent my penis backwards from the base and for the next couple of weeks it wouldn't get fully hard at the base and would lay there half hard. Its getting full there now but I still am not performing like normal. It also takes longer to get my second wind now and does not stay hard when doing so all the time. I tried taking the pills again and they keep me erect and give me a second and third erection right
away but it still does not get like it normally would.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.